CRM: Centro De Giorgi
logo sns

Scientific Papers

Liana David and Massimiliano Pontecorvo
A characterization of quaternionic projective space by the conformal-Killing equation

Pablo Alvarez-Caudevilla and Julian Lopez-Gomez
Asymptotic behaviour of principal eigenvalues for a class of cooperative systems
Journal of Differential Equations 244 (2008) pp. 1093-1113

Giovanni De Matteis and Silvano Romano
Biaxial and uniaxial phases produced by partly repulsive mesogenic models involving D{2h} molecular symmetries
Physical Review E 78 no. 021702 (2008)

Massimiliano Pontecorvo
Bihermitian and locally conformally Kaehler surfaces

Ernst Kuwert and Rainer Schaetzle
Closed surfaces with bounds on the Willmore energy

Heiko von der Mosel and Stefan Hildebrandt
Conformal mapping of multiply connected Riemann domains by a variational approach

Luca Martinazzi
Conformal metrics on R2m with constant Q-curvature
Rend. Lincei. Mat. Appl. 19 (2008) pp. 279-292

Luca De Sanctis, Adriano Barra, Viola Folli
Critical behavior of random spin systems
J. Phys. A: Math. Theor. 41 (2008)

Giovanni De Matteis, Andrè M. Sonnet and Epifanio G. Virga
Landau theory for biaxial nematic liquid crystals with two order parameters tensors
Continuum Mechanics and Thermodynamics (2008)

Luca De Sanctis, Francesco Guerra
Mean field dilute ferromagnet: high temperature and zero temperature behavior
J. Stat. Phys. 132 no. 5 (2008)

Pablo Alvarez-Caudevilla and Julian Lopez-Gomez
Metasolutions in cooperative systems
Nonlinear Analysis: Real World Applications. 9 (2008) pp. 1119-1157

Aaron Levin, David McKinnon, Jorg Winkelmann
On the error terms and exceptional sets in conjectural second main theorems
Q. J. Math. (2008)

Adriano Barra, Luca De Sanctis
On the mean field spin glass transition
Eur. Phys. J. B 64 no. 1 (2008)

Dmitry Panyushev, Oksana Yakimova
On the PRV-formula for tensor product decompositions and its applications
Funct. Anal. Appl. 42 no. 1 (2008) pp. 45-52

Franco Flandoli, Massimiliano Gubinelli, Francesco Russo
On the regularity of stochastic currents, fractional Brownian motion and applications to a turbulence model

Aaron Levin
On the Zariski-density of integral points on a complement of hyperplanes in Pn
J. Number Theory 128 no. 1 (2008) pp. 96-104

Heiko von der Mosel, Paweł Strzelecki, Marta Szumańska
Regularizing and self-avoidance effects of integral Menger curvature

Pablo Alvarez-Caudevilla and Julian Lopez-Gomez
Semiclassical Analysis for highly degenerate potentials
Proceedings of American Mathematical Society 136 (2008) pp. 665-675

Dmitry Panyushev, Oksana Yakimova
The argument shift method and maximal commutative subalgebras of Poisson algebras
Math. Res. Letters 15 no. 2 (2008) pp. 239-249

Aaron Levin
The dimensions of integral points and holomorphic curves on the complements of hyperplanes
Acta Arith. 134 no. 3 (2008) pp. 259-270